| Model Number |
KR2110X15B |
| Medical Device Problem Codes |
Failure to Calibrate (2440); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator required service.There was no harm or injury reported.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, review of the ventilator logs found error code 384- evt_press_sensor_mismatch, indicating that the device software has detected a large pressure drop between the monitor and outlet pressure sensors.The device's two in-line filter, prox and fio2 tubbing were found to be contaminated with dust and were replaced to address the issues.In addition, internal corrosion and contamination were also identified on the blower, requiring replacement of the blower assembly.As part of the required four-year preventive maintenance assessment, the inlet foam filter and muffler assembly were replaced.Following completion of the required service activities, the device passed final functional testing.
Additional Manufacturer Narrative
The reported failure of error code 384- evt_press_sensor_mismatch, is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device sn: (b)(6).Review confirms that the device met the final acceptance criteria and was released for final distribution.